Title

Directional Moduli of Rotundity and Smoothness

Author Faculty (Discipline)

Science

Document Type

Article

Publication Date

1-1-1999

Journal

Commentationes Mathematicae Universitatis Carolinae

Volume Number

40

Issue Number

1

Page Numbers

39-51

ISSN

1213-7243

Embargo Period

1-1-1999

Abstract

We study various notions of directional moduli of rotundity and when such moduli of rotundity of power type imply the underlying space is superreflexive. Duality with directional moduli of smoothness and some applications are also discussed.

Link to publisher version (DOI)

https://cmuc.karlin.mff.cuni.cz/

Comments

Due to copyright restrictions this article is unavailable for download.

This article is an open access article available from the publisher.

Share

COinS